# SDR 95ZZZX1180

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120059
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 0884230011
- Condition: Defective
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4262 - CREW NOTED ON TAKEOFF, LANDING GEAR TOOK 45 SECONDS TO FULLY RETRACT.  AIRCRAFT WAS FERRIED TO CAK WHERE MAINTENANCE REPLACED LANDING GEAR SYSTEM ACCUMULATOR - 32-50-00.  CONDUCTED GEAR SWING, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
